# SDR DALA2023050903648

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 94,631 hours, 24,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EXIT SIGN AT 2R DOOR FAIL OFF. CORRECTIVE ACTION: FIND EXIT SIGN NORMAL AT 2R. (4035162)
